# SDR SWAA043085

- Difficulty date: October 24, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 68,599 hours, 75,361 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 215201
- Part serial: 2417
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, STRONG ELECTRICAL ODOR IN THE CABIN FOLLOWED BY THE GASPER FAN C/B OPENING.  AFTER C/B OPENED THE ODOR LESSENED.  REMOVED AND REPLACED GASPER FAN PER MM.
